# SDR MALA040512

- Difficulty date: August 7, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- Aircraft time: 8,781 hours, 8,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN LCQ, NR 4 SEAT TRACK HAS SEVERAL AREA'S OF CORROSION.  REPAIRED BY REPLACING DAMAGED SECTION IAW MESABA EO A53026.  AIRCRAFT RELEASE DATE 8/11/04.
